Bulletin of the American Mathematical Society

Note on a theorem of Dickson

Harold N. Shapiro

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 4 (1949), 450-452.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513752

Mathematical Reviews number (MathSciNet)
MR0028886

Zentralblatt MATH identifier
0033.25003

Citation

Shapiro, Harold N. Note on a theorem of Dickson. Bull. Amer. Math. Soc. 55 (1949), no. 4, 450--452. https://projecteuclid.org/euclid.bams/1183513752


Export citation

References

  • 1. E. Landau, Vorlesungen über Zahlentheorie, vol. I, p. 19.
  • 2. J. J. Sylvester, Sur l'impossibilité de l'existence d'un nombre parfait impair qui ne contient pas au moins 5 diviseurs premiers distincts, C. R. Acad. Sci. Paris vol. 106 (1888) pp. 522-526.
  • 3. L. E. Dickson, Finiteness of the odd perfect and primitive abundant numbers with n distinct prime factors, Amer. J. Math. vol. 35 (1913) pp. 413-422.
  • 4. L. E. Dickson, Even abundant numbers, Amer. J. Math. vol. 35 (1913) pp. 423-426.